# SDR AALA2018100219021

- Difficulty date: August 26, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725148520000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE  ACCESS PANEL 640BB,  RIGHT WING BETWEEN RIBS 5 TO  6.  REPLACED THE ACCESS PANEL IAW AMM 57-27-11-400-002-A.
